# SDR EISA95025

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK, FOUND AFT CARGO COMPARTMENT RIB REINFORCEMENT SECTION CRACKED BETWEEN BS 950 F TO 970, STRINGER 30.  REPAIRED PER SRM 51-10-1, PARAGRAPH AA, PAGE 4.  (Z)
